Couldn't find what you looking for?

TRY OUR SEARCH!

I use afrin to relieve congestion caused by cold. I have started with afrin 7 days ago but still not effect, no decongestion. What side effects may be expected to occur because of using afrin more than few days? I still have that cold-like congestion and have difficulties to breathe.Please post.

Loading...

Well, having no relief after 7 days on afrin means that this drug is not indicated for your problem. You definitely should ask for professional help. Afrin is very effective decongestant and is commonly used in colds. I guess that you should discontinue with afrin and visit your healthcare provider. Hope that helped.
Reply

Loading...

Using Afrin for more than 3 days can lead to chronic nasal-congestion due to the Afrin itself. Basically your nose becomes "addicted" to the stuff and you have to keep using it. It's a rebound effect. So if you don't have other symptoms like a sore throat, fever, shortness of breath then stop using it and suffer for a few days. If your congestion doesn't go away after that then go see a good primary care doctor.
Reply

Loading...